MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015250
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.5mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, during first inflation at 12 atmospheres, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications.Patient was stable.
 
Additional Manufacturer Narrative
E.1.: initial reporter facility name, address, and phone number: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter address 1: no.(b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr: fg quantum maverick, mr 2.5mm x 15mm was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.Microscopic examination of the balloon material identified a pinhole leak approximately 3mm proximal to the distal markerband.Bumper tip showed no signs of distal tip damage.The device was attached to an encore inflation device.An attempt was then made to inflate the balloon; however, it was observed that a leak was occurring.An image was provided which shows the balloon of the device however there is no obvious visible damage.This returned media cannot confirm the reported allegation.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23065939
Report Number2124215-2025-64838
Device Sequence Number10044847
Product Code LOX
UDI-Device Identifier08714729392767
UDI-Public(01)08714729392767(17)280210(10)35816085
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015250
Device Catalogue NumberH7493808015250
Device Lot Number0035816085
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/12/2025
11/06/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/29/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight60 KG